Jump to content

Zoloft-25mg-fatigue-side effects


Recommended Posts

The side effects of Sertraline can be horrendous and waiting for them to subside seem like forever.

?'s

Fatigue seems to be my worst culprit. Have you tried cutting the dosage in half, take in mornings or evening, taking it with another medication (Wellbutrin), lost libido?

 

Link to comment
Share on other sites

The side effects I experienced with Sertraline were insomnia and an overpowering sleepiness around 2 pm.  I am so sorry you are having such an awful time.  Wish I knew what to say that would help.  My heart goes out to you!

Link to comment
Share on other sites

I find your reply interesting: mid afternoon is also the time for me when fatigue sets in. That said, I am willing to stay the course because the anxiety I was experiencing has lessened. I have no plans to ask for an increase in dosage, currently 25 mg.

Do you take Sertraline?

Link to comment
Share on other sites

I’m taking it atm but I don’t like it and have an appt next week to talk about switching. My biggest side effects are insomnia, and increased anxiety and depression (lol) I’m on the 8th week now and was on 100mg but have dropped down to 50mg. I think 8 weeks is long enough to call it quits 

Link to comment
Share on other sites

Hi Charlee: Thanks for responding.  I understand what you're saying, 50-50 with Sertraline. I've tried it in the past, 50 mg, and it completely zapped my libido so I discontinued usage. I'm now taking Bupropion for depression and this Sertraline for anxiety, 25 mg, which seems to be working but too early to tell for sure. I think that even the 25 mg might be effecting libido but I'm holding out hope that isn't so. I've never been a very good sleeper and still occasionally wake in the middle of the night but trying to force myself to remain in bed. Sometimes it works, others not so. I agree with you, 8 weeks may be long enough, especially when 8 weeks can seem like 8 months.

Link to comment
Share on other sites

For many people anxiety fuels their libido so taking away the anxiety takes away the libido.  That's one of the reasons why some people can't tolerate medication.  It's a very high price to feel better.

Link to comment
Share on other sites

Hello: I've never heard anything about anxiety fueling libido. How do you explain one's level of libido pre-anxiety? I guess that what you say may be worth considering but I find that reasoning highly unlikely. I'll research more on the subject.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...